English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Integral invariants in maximally supersymmetric Yang-Mills theories

Bossard, G., Howe, P., Lindstrom, U., Stelle, K. S., & Wulff, L. (2011). Integral invariants in maximally supersymmetric Yang-Mills theories. Journal of High Energy Physics, 2011(05): 021. doi:10.1007/JHEP05(2011)021.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-C945-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-C947-0
Genre: Journal Article

Files

show Files
hide Files
:
JHEP2011_05_021.pdf (Any fulltext), 330KB
File Permalink:
-
Name:
JHEP2011_05_021.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
Open Access
License:
-

Locators

show

Creators

show
hide
 Creators:
Bossard, Guillaume1, Author              
Howe, P.S., Author
Lindstrom, U., Author
Stelle, K. S.1, Author              
Wulff, L., Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: Integral invariants in maximally supersymmetric Yang-Mills theories are discussed in spacetime dimensions 4 ≤ D ≤ 10 for SU(k) gauge groups. It is shown that, in addition to the action, there are three special invariants in all dimensions. Two of these, the single-and double-trace F 4 invariants, are of Chern-Simons type in D = 9, 10 and BPS type in D ≤ 8, while the third, the double-trace of two derivatives acting on F 4, can be expressed in terms of a gauge-invariant super-D -form in all dimensions. We show that the super-ten-forms for D = 10 F 4 invariants have interesting cohomological properties and we also discuss some features of other invariants, including the single-trace d 2 F 4, which has a special form in D = 10. The implications of these results for ultra-violet divergences are discussed in the framework of algebraic renormalisation.

Details

show
hide
Language(s):
 Dates: 2010-10-052011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1007/JHEP05(2011)021
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of High Energy Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bologna, Italy : Società italiana di fisica
Pages: - Volume / Issue: 2011 (05) Sequence Number: 021 Start / End Page: - Identifier: ISSN: 1126-6708
CoNE: /journals/resource/111021927548002_1